# SDR DALA1116643216

- Difficulty date: March 1, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 61,073 hours, 27,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND ROW 13 PATH LIGHT INOP.  REPLACED LIGHT ASSEMBLY AND TESTS OK.
